# SDR MALA965058

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859MA
- Make and model: Dhav DHC8102
- Aircraft serial: 361
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841005
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 2915 - EN ROUTE TO RVC, THE CREW NOTED THAT THE NOSE GEAR UNSAFE LIGHT WOULD INTERMITTENTLY ILLUMINATE.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE PSEU.  ALL CHECKS SATISFACTORY.  (M)
